MAUDE Adverse Event Report: RTI SURGICAL RTI SURGICAL STREAMLINE MIS 7.5 MM X 45 MM PEDICLE SCREW; SPINAL PEDICLE SCREW

RTI SURGICAL RTI SURGICAL STREAMLINE MIS 7.5 MM X 45 MM PEDICLE SCREW; SPINAL PEDICLE SCREW
Model Number 05-PA-75-45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Intraoperative Pain (2662)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record was reviewed and product was made to specifications.Dimensional inspection was done for the returned broken screw and all dimensions were found to be within specifications.The broken screw is currently under evaluation.
 
Event or Problem Description
Three weeks post-op the patient was experiencing pain after a posterior lumbar fusion surgery.A follow up visit with the surgeon determined that a pedicle screw had broke.The patient was revised.The broken screw was taken out and the patient is in stable condition and recovering.

Brand Name
RTI SURGICAL STREAMLINE MIS 7.5 MM X 45 MM PEDICLE SCREW
Common Device Name
SPINAL PEDICLE SCREW
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key7530149
Report Number1833824-2018-00011
Device Sequence Number11186646
Product Code NKB
UDI-Device Identifier00846468052522
UDI-Public(01)00846468052522(10)226701
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number05-PA-75-45
Device Catalogue NumberSAME
Device Lot Number226701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight82